MathSciNet Relay Station
MathSciNet bibliographic data
MR153601 (27 #3564) 06.20 (05.45)
Nash-Williams, C. St. J. A. On well-quasi-ordering finite trees. Proc. Cambridge Philos. Soc. 59 1963 833–835.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement